# SDR DL72S980612

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522DA
- Make and model: Boeing 727232
- Aircraft serial: 21582
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM: AT HMV TEMPORARY REPAIR LMLG UPLOCK FITTING SUPPORT FRAME AFT WEB.  REPAIRED PER MM 53-11-0 FIG 814.
